# SDR CA020103014

- Difficulty date: December 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: BEPBA07GBP
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)   CREW DECLARED EMERGENCY LANDING, DUE TO A INOPERATIVE NOSE LANDING GEAR SAFE LIGHT.  UPON INSPECTION BY MAINTENANCE PERSONNEL,  LAMP WAS FOUND TO BE BURNED.  THE LAMP WAS REPLACED AND THE SYSTEM WAS FOUND SERVICEABLE.
